Nurofen Liquid 200mg Capsules are effective for short term management of mild to moderate pain. Nurofen liquid capsules are absorbed quickly to relieve pain fast.
- Type of Product
- Active Ingredient
- Test 1
Brupo 400mg Max
Each capsule contains Ibuprofen 200mg, Macrogol 600, Potassium hydroxide (for pH adjustment), Gelatin, Sorbitol liquid, partially dehydrated, Purified water, Ponceau 4R (E124),Lecithin, isopropyl alcohol, nitrogen and Medium Chain Triglycerides.
Adults and children 12 years and older: Initial dose 2 liquid Capsules taken with water, then if necessary 1 or 2 Capsules every four hours. Do not exceed 6 capsules in 24 hours.
Grade Comments (0)